MathSciNet Relay Station
MathSciNet bibliographic data
MR932850 22E46 (22E47 32C38)
Chang, Jen-Tseh Special $K$-types, tempered characters and the Beilinson-Bernstein realization. Duke Math. J. 56 (1988), no. 2, 345–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement